# SDR GTIA2024021037893

- Difficulty date: February 7, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 4,659 hours, 2,011 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED FUMES AND DIRTY SOX SMELL ON TOP OF DECENT AFTER WE LANDED WAITING FOR THE GATE. AIR QUALITY FORM SUBMITTED IN ACCORDANCE FOM.-PERFORMED INSPECTION OF AIR QUALITY EVENT IAW TSM 05-50-00-810-831-A. NO FAULTS NOTED. A/C OK FOR CONT'D SERVICE.
